# SDR CALA2019083001466

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 100,608 hours, 9,903 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BOEING
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD QTY LOW C, EICAS ADVISORY, CENTER HYDRAULIC SYSTEM LOW RESERVOIR QUANTITY. QTY < .40. REF L/P3142147 FOR R&R OF RUPTURED CENTER HYD BRAKE SYS LINE. REF AMM 12-12-01 FOR SERVICING OF HYD RES QUANTITIES NO LEAKS NOTED. OPS CHECK GOOD. L/P3142147- RIGHT MAIN GEAR, AFT TRUCK, HYD BRAKE RETURN HOSE RUPTURED. REMOVED AND REPLACED FLEXIBLE HYD HOSE LINE AS REQUIRED FOR RT MAIN GEAR BRAKE SYSTEM. NO LEAKS NOTED. REF AMM 20-10-10.
